# SDR DALA2025020500871

- Difficulty date: January 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 63,912 hours, 45,989 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- VISIBLE CRACK FOUND ON LEFT WING REAR SPAR LOWER CAP IB OF FLAP TRACK, OB OF THE TE RIB CLIP BETWEEN XRS 150.450 AND XRS 164.000. SUMMARY SEE NRC 006-0001:10-0557-8-8910/001 00017: COMPLIED WITH PRI 621050-14 REV 0, REV 1, REV 2, REV 3, REV 4, REV 5, REV 6, REV 7, REV 8, REV 9, REV 10, REV 11, AND ERA 621050-14 REV ORIGINAL, REV A. (LP #0740554)
